# SDR ZZDA2011746

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR COVER PLATE, STA 195 TO 210, RBL 58, CORROSION.  ACCOMPLISHED FLOOR COVER PLATE REPLACEMENT PER B717 SRM 53-00-00 AND 51-40-02.
